# SDR HALA2022022400056

- Difficulty date: February 22, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 42,876 hours, 6,639 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 ENG AFT UPPER INBD FIRE SEAL HAS 6" HOLE // REPLACED ENG2 AFT UPPER INBD FIRE SEAL PER TRENT 700 CMM 78-11-14. AC OK FOR SVC.
